Luiza Napiórkowska

Learn More
PURPOSE The aim of the cross-sectional study was to establish the degree of conformity between 10-year probability of osteoporotic fracture, assessed by FRAX, and using the nomograms, as proposed by Nguyen at al. METHODS Postmenopausal Polish women (2012) were examined in their mean age of 68.5+/-7.9 years (age range 55-90 years). Fracture probability by(More)
The goal of the study was to investigate the possibility of an association between polymorphisms and single alleles of BsmI, ApaI, TaqI of the vitamin D receptor (VDR) gene with bone mineral density (BMD) and prevalence of vertebral/non-vertebral fractures in a group of postmenopausal Polish women with osteoporosis. The study group comprised of 501(More)
INTRODUCTION So far only scarce data have been published regarding serum vitamin D concentrations in elderly women in Poland. OBJECTIVES We aimed to assess prevalence of vitamin D deficiency in a population of women aged 60 to 90 years and living in Warsaw. PATIENTS AND METHODS The study comprised 274 women from the general population (mean age 69.1(More)
PURPOSE The aim of the study was the presentation of osteoporotic fracture prediction in men. METHODS Eight-hundred and one men at the mean age of 70.8 ± 9.31 years were examined. The 10-year fracture prediction was established, using the FRAX calculator and Garvan nomogram. RESULTS The mean value for any fracture and hip fracture probabilities for FRAX(More)
The presented paper aims to summarize knowledge regarding senile osteoporosis. The article highlights high prevalence of the disease and the burden caused by osteoporotic fractures on the healthcare system. It describes shortly a complex ethiopathogenesis, in which vitamin D deficiency, other hormonal disturbances, protein-energy malnutrition, dysfunction(More)
INTRODUCTION In order to be effective, treatment for osteoporosis must be long-term. Unfortunately, according to clinical trials and clinical practice the most frequent cause of patient resignation from the treatment is adverse reactions to the medications. In the case of bisphosphonates they are most frequently connected with irritant impact of the drug on(More)
  • 1